Typical surfaces and random graphs
Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999), pp. 99-103.
@article{TSG_1998-1999__17__99_0,
     author = {Brooks, Robert},
     title = {Typical surfaces and random graphs},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     pages = {99--103},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     mrnumber = {1752699},
     zbl = {0981.58023},
     language = {en},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__99_0/}
}
TY  - JOUR
AU  - Brooks, Robert
TI  - Typical surfaces and random graphs
JO  - Séminaire de théorie spectrale et géométrie
PY  - 1998-1999
SP  - 99
EP  - 103
VL  - 17
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/item/TSG_1998-1999__17__99_0/
LA  - en
ID  - TSG_1998-1999__17__99_0
ER  - 
%0 Journal Article
%A Brooks, Robert
%T Typical surfaces and random graphs
%J Séminaire de théorie spectrale et géométrie
%D 1998-1999
%P 99-103
%V 17
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/item/TSG_1998-1999__17__99_0/
%G en
%F TSG_1998-1999__17__99_0
Brooks, Robert. Typical surfaces and random graphs. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999), pp. 99-103. http://www.numdam.org/item/TSG_1998-1999__17__99_0/

[A] L. Ahlfors, " An Extension of Schwarz's Lemma," Trans. AMS 43, pp. 359-364. | JFM

[Be] A. Belyi, " On Galois Extensions of a Maximal Cyclotomic Polynomial," Izvestia 14 ( 1980), pp. 247-256. | Zbl

[Bol1] B. Bollobas, Random Graphs, Academic Press, 1985. | MR | Zbl

[Bol2] B. Bollobas, " The Isoperimetric Number of Random Regular Graphs," Europ. J. Comb. 9 ( 1988), pp. 241-244. | MR | Zbl

[PS] R. Brooks, " Platonic Surfaces," Comm. Math. Helv.74 ( 1999), pp. 156-170. | MR | Zbl

[TS] R. Brooks, " Twist Surfaces," to appear in Proc. Cortona Conf. | MR

[FERS] R. Brooks and E. Makover, " The First Eigenvalue of a Riemann Surface," ERA-AMS 5 ( 1999), pp. 76-81. | EuDML | MR | Zbl

[LFE] R. Brooks and E. Makover, " Riemann Surfaces with Large First Eigenvalue," to appear. | MR | Zbl

[RCRS] R. Brooks and E. Makover, " Random Construction of Riemann Surfaces," in preparation.

[SGB] R. Brooks and E. Makover, " The Spectral Geometry of Belyi Surfaces," to appear in Levin Conf. Proc.

[LRS] W. Luo, Z. Rudnick and P. Sarnak, " On Selberg's Eigenvalue Problem," Geom. Funct. Anal. 5 ( 1995), pp. 387-401. | MR | Zbl

[Sel] A. Selberg, " On the Estimation of Fourier Coefficients of Modular Forms," in A. L. Whiteman (ed.), Theory of Numbers, Proc. Symp. Pure Math 8 ( 1965), pp. 1-15. | MR | Zbl